Skip to main content
European Commission logo print header

Quasiconformal Methods in Analysis and Applications

Pubblicazioni

On a Higher Dimensional Version of the Benjamin--Ono Equation

Autori: Jonathan Hickman, Felipe Linares, Oscar G. Rian͂o, Keith M. Rogers, James Wright
Pubblicato in: SIAM Journal on Mathematical Analysis, Issue 51/6, 2019, Page(s) 4544-4569, ISSN 0036-1410
Editore: Society for Industrial and Applied Mathematics
DOI: 10.1137/19m1241970

The two-phase problem for harmonic measure in VMO

Autori: Martí Prats, Xavier Tolsa
Pubblicato in: Calculus of Variations and Partial Differential Equations, Issue 59/3, 2020, ISSN 0944-2669
Editore: Springer Verlag
DOI: 10.1007/s00526-020-01760-2

The Dirichlet problem for the Jacobian equation in critical and supercritical Sobolev spaces

Autori: André Guerra, Lukas Koch, Sauli Lindberg
Pubblicato in: Calculus of Variations and Partial Differential Equations, Issue 60/2, 2021, ISSN 0944-2669
Editore: Springer Verlag
DOI: 10.1007/s00526-021-01931-9

On the proof of Taylor’s conjecture in multiply connected domains

Autori: Daniel Faraco, Sauli Lindberg, David MacTaggart, Alberto Valli
Pubblicato in: Applied Mathematics Letters, Issue 122, 2022, Page(s) Paper 107654, 7pp., ISSN 0893-9659
Editore: Pergamon Press Ltd.
DOI: 10.1016/j.aml.2021.107654

Bounded Solutions of Ideal MHD with Compact Support in Space-Time

Autori: Daniel Faraco, Sauli Lindberg, László Székelyhidi
Pubblicato in: Archive for Rational Mechanics and Analysis, Issue 239/1, 2021, Page(s) 51-93, ISSN 0003-9527
Editore: Springer Verlag
DOI: 10.1007/s00205-020-01570-y

Asymptotic Shallow Models Arising in Magnetohydrodynamics

Autori: Diego Alonso-Orán
Pubblicato in: Water Waves, 2021, ISSN 2523-367X
Editore: Springer
DOI: 10.1007/s42286-021-00050-4

Unique determination of the electric potential in the presence of a fixed magnetic potential in the plane

Autori: Pedro Caro, Keith Rogers
Pubblicato in: Journées Équations aux dérivées partielles, Issue 2019-06-19, 2018, Page(s) 1-9, ISSN 0752-0360
Editore: CEDRAM, CNRS
DOI: 10.5802/jedp.667

Improved Hölder regularity for strongly elliptic PDEs

Autori: Kari Astala, Albert Clop, Daniel Faraco, Jarmo Jääskeläinen, Aleksis Koski
Pubblicato in: Journal de Mathématiques Pures et Appliquées, Issue 140, 2020, Page(s) 230-258, ISSN 0021-7824
Editore: Elsevier BV
DOI: 10.1016/j.matpur.2020.06.005

Mixing solutions for the Muskat problem

Autori: A. Castro, D. Córdoba, D. Faraco
Pubblicato in: Inventiones mathematicae, 2021, ISSN 0020-9910
Editore: Springer Verlag
DOI: 10.1007/s00222-021-01045-1

Energy Minimisers with Prescribed Jacobian.

Autori: André Guerra, Lukas Koch, Sauli Lindberg
Pubblicato in: Archive for Rational Mechanics and Analysis, Issue 10, 2022, ISSN 0003-9527
Editore: Springer Verlag
DOI: 10.1007/s00205-021-01699-4

Limiting Carleman weights and conformally transversally anisotropic manifolds

Autori: Pablo Angulo, Daniel Faraco, Luis Guijarro, Mikko Salo
Pubblicato in: Transactions of the American Mathematical Society, Issue 373/7, 2020, Page(s) 5171-5197, ISSN 0002-9947
Editore: American Mathematical Society
DOI: 10.1090/tran/8072

A nonlinear mean value property for Monge-Ampere

Autori: Pablo Blanc, Fernando Charro, Juan Manfredi, Julio Rossi
Pubblicato in: Journal of Convex Analysis, Issue 28/2, 2021, Page(s) 353-386, ISSN 0944-6532
Editore: Heldermann Verlag
DOI: 10.48550/arxiv.2006.10024

Remarks On Ornstein’s Non-Inequality In ℝ2×2

Autori: Daniel Faraco, André Guerra
Pubblicato in: The Quarterly Journal of Mathematics, 2021, ISSN 0033-5606
Editore: Oxford University Press
DOI: 10.1093/qmath/haab016

Semiclassical estimates for pseudodifferential operators and the Muskat problem in the unstable regime

Autori: Víctor Arnaiz, Ángel Castro, Daniel Faraco
Pubblicato in: Communications in Partial Differential Equations, Issue 46/1, 2021, Page(s) 135-164, ISSN 0360-5302
Editore: Marcel Dekker Inc.
DOI: 10.1080/03605302.2020.1831019

Lamination Convex Hull of Stationary Incompressible Porous Media Equations

Autori: Lauri Hitruhin, Sauli Lindberg
Pubblicato in: SIAM Journal on Mathematical Analysis, Issue 53/1, 2021, Page(s) 491-508, ISSN 0036-1410
Editore: Society for Industrial and Applied Mathematics
DOI: 10.1137/20m134633x

Improved Fourier restriction estimates in higher dimensions

Autori: Jonathan Hickman, Keith M. Rogers
Pubblicato in: Cambridge Journal of Mathematics, Issue 7/3, 2019, Page(s) 219-282, ISSN 2168-0930
Editore: International Press
DOI: 10.4310/cjm.2019.v7.n3.a1

Minimizers for the Thin One-Phase Free Boundary Problem

Autori: Max Engelstein, Aapo Kauranen, Marti Prats, Georgios Sakellaris, Yannick Sire
Pubblicato in: Communications on pure and applied mathematics, Issue 74/9, 2021, Page(s) 1971-2022, ISSN 0010-3640
Editore: John Wiley & Sons Inc.
DOI: 10.1002/cpa.22011

È in corso la ricerca di dati su OpenAIRE...

Si è verificato un errore durante la ricerca dei dati su OpenAIRE

Nessun risultato disponibile